# SDR SWAA2022041886027

- Difficulty date: March 20, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP BROKEN AT RT WING INBOARD LOWER T/E BEAM ASSY TO ATTACH PANEL #651EB TO REAR SPAR (MKD) / [01] REMOVED BROKEN CLIP AT R/W I/B LOWER T/E BEAM TO ATTACHED PANEL #651EB TO REAR SPAR AS PER B- 737-700 SRM # 51-40-02-OG-0;[02] INSTALLED NEW CLIP AT R/W I/B LOWER T/E BEAM TO ATTACH PANEL #651EB TO REAR SPAR AS PE B-737-700 SRM 51-40-02-0G-0.;[03] VERIFIED STEP #1 AND #2
